MAUDE Adverse Event Report: MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT

MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Codes Leak/Splash (1354); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that two employees were exposed to skin and inhalation exposure after using the rapicide pa high-level disinfectant.This exposure caused a burning sensation to the employees' nose, eyes and throat.Report of a headache and whitening of skin was also reported.It is unknown if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
The lot of the reported product was not provided and the bottle subject of the reported event was not returned for evaluation.Through follow-up with user facility personnel, it was discovered that the rapicide was placed in a recycle bag after use, and the tie to the recycle bag had loosened.A small amount of rapicide within the bag had spilled causing fumes to generate.The first employee had directly touched the bag and had to flush their eyes in the eyewash station.The second employee thoroughly washed their hands with soap and water quickly resolving the issue.It was confirmed that ppe was not worn at the time of the time of the event, but was worn during cleanup.The rapicide pa part a safety data sheet provides the following warning language and guidance, related to skin exposure and ppe usage: "causes severe skin burns and eye damage.Wash hands thoroughly after handling.Wear protective gloves/protective clothing/eye protection/face protection.If on skin (or hair): rinse skin with water/shower." medivators offered counseling on the importance of wearing proper ppe when handling rapicide pa high-level disinfectant; however, the user facility declined.No additional issues have been reported.
 
Additional Manufacturer Narrative
Udi related data quality updates only - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key18066615
Report Number2150060-2023-00046
Device Sequence Number7769186
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public(01)00677964063619
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML02-0117
Device Catalogue NumberML020117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer10/06/2023
Not provided
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date11/30/2023
10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown